# SDR UALA2011080203997

- Difficulty date: August 1, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 31,714 hours, 14,007 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON 3SVC FOUND SEAT EMERGENCY EXIT LIGHTING INOP ON SEAT ROWS 22,23,24.  FOUND SIDE WALL CONNECTOR DISCONNECTED, SECURED CONNECTOR. OPS OKAY.
